Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Have burning in penis, on antibiotics. Urine test showed infection, problem in erection and semen is clogged. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 540 Questions
Question
hello I have burning in the penis area i have been on two antiobiotics and it still not better its been two months > first urine sample showed infection the second did not it feels like its raw on the inside of my penis I cant hardly get errectionfeels differ if I do it sweels up before the head like a lump if i cum it just leaks out its like it clogged . I dont want to lose the love of my life over this before we had a very healthy lovelife PLEASE HELP US


Somethin I was reading I have had genitial herpes over thirty years rarely have a outbreak I use to take a antiobiotic for it also before my girlfriend i had a few un protecetd sex


could u please make sure the doctors get this I have genitial herpes 30years and i had un proted sex a few times two years ago

Posted Mon, 23 Sep 2013 in Medicines and Side Effects
 
 
Answered by Dr. Sujeet N Charugulla 7 hours later
Brief Answer:
Get medical help for your penile lesions asap.

Detailed Answer:
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.Your history shows up immediate concerns and also long term concerns. Let me address all.

Firstly, the penile issues that you currently face and the Herpes history seem to be well correlated. I would treat such a case with a strong suspicion of Herpes infection before I can think of other Sexually Transmitted Diseases (STDs). The lesions you have described fit well into the definitions of a developing STD and should be confirmed by blood tests as soon as possible. Apart from Herpes which is the primary suspect, other coexisting STDs also will have to be done including most commonly occurring Syphilis, HIV amongst others.

Secondly, the antibiotics (which you have not mentioned the brands) are very specific and there is rarely a need to change them unless the diagnosis is drastically different. Anti-viral drugs for set duration and dose will be decided beforehand. Urine sample is not to be correlated with this antiviral drug efficacy against Herpes infection. If you write in the names - I can better guide you with a comprehensive answer regarding the options available for you now.

Next, having unprotected sex like in your past is never advisable. Since, all STDs spread to the partner. And now, your partner also needs treatment for the same as you would have to undergo after similar blood tests for a STD screening like in your case.

Lastly, your enlarged prostate may not be of immediate concern but would need regular checks with blood antigen tests that make sure cancer development is not taking place. Your hypertension may have a definite association with this prostate enlargement but with the right drugs (you have not mentioned your antihypertensive medications) the enlargement may also be controlled along with good control of blood pressure.

The possibility of drug resistance will arise if your antibiotics have been prescribed by a doctor, for the right indication and then switched over to another. But, in this case a higher antibiotic is carefully prescribed in order to work depending on the sensitivity reports.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Sincerely,

Dr Sujeet N Charugulla,
MBBS, MD.
Consultant Physician.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor